# SDR AALA201601289005

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 51,169 hours, 18,840 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0051774
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50,785 hours, 20,170 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACFT DID NOT DEPRESSURIZE ON SCHEDULE AT 8200 FT.  SAFETY VLV OPENED & ACFT DEPRESSURIZED.  BOTH SYS 2 THEN SYS 1 FAILED OUTFLOW VLV IAW 21-31-51-400-001A.  OPERATIONS TESTED GOOD IAW MM 21-31-10-710-002A & 21-31-00710-003A.
